# SDR USAA200708004

- Difficulty date: August 25, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 55,746 hours, 39,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 6 INCH CRACK FOUND - FLOOR SUPPORT CRACKED IN HALF AT AFT CARGO DOOR UPLOCK AT STA 787-807 RBL 19.5.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 51-40-02.
